# SDR 4TXA202111090002

- Difficulty date: November 9, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 5,062 hours, 2,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 214571
- Condition: Depleted
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DEPLETED.  AIRCRAFT HAD BEEN SITTING FOR SEVERAL MONTHS DURING MAINTENANCE WITH NO POWER APPLIED.
